# SDR UIEA2015121600735

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK, COMP OUT, TEMP SENSOR INOPERATIVE.  RT PACK PRIM HX IN TEMP SENSOR INTERMITTENT.  R & R RT PACK COMP OUT TEMP SENSOR IAW AMM 21-52-01.  R & R RT PACK HX IN TEMP SENSOR IAW MM 21-52-08.  ALL OPERATIONS CHECKED GOOD.  LOG BOOK ITEM CLEARED.
